Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

HPT positive, inserted 4 cyotec pills( 200mg each) on the night, started bleeding only for 6 hours, stopped. Did I abort or not?

Dear Dr, I had my last periods on 28th Jan 2013, I missed my periods got a pregnancy test done. It was positive. I inserted 4 cyotec pills( 200mg each) on the night of 02-03-2013 around 2.00 AM. Next day around 10.00 AM in the morning I started bleeding , but the bleeding lasted only for 6 hours (2 maxi pads were changed) after that bleeding has stopped. Did I abort or not. Should I administer Cyototec pills if yes how many. Pls advise.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response

Cytotec contains Misoprostol which causes uterine contraction but it works better if combined with Mifepristone, that causes the disturbances in the uterine environment to favor an abortion. The dosage you have taken is insufficient as is the medication. You should get a trans-vaginal sonogram to see if the uterus has emptied or not. You should consult your gynecologist to assess the situation and further management.Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor